# SDR DALA2024071007011

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Part number: 7829997
- Part serial: 5107
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 34,743 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON BALLSCREW NUT ON OUTBD BALLSCREW FROM INBD TRAILING EDGE FLAP AT RH WING. CORRECTIVE ACITON:SUMMARY OF NRC 00472: OUTB BALLSCREW OF INBD TRAILING EDGE FLAP AT RH WING WAS REMOVED AND SERVICEABLE OUTB BALLSCREW OF INBD TRAILING EDGE FLAP AT RH WING WAS INSTALLED UNDER AMDS. (0438465)
